# SDR SWAA982426

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EMERGENCY FLOOR LIGHTING WIRING EXPOSED AT EMERGENCY EXIT ROW ON CAPTAINS SIDE.  CONNECTED LOOSE WIRES PER BOEING  MM.
